# SDR SIMA2012025004

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 17,702 hours, 15,237 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE MAIN DOOR MOUNTED EMERGENCY LIGHT WORKING INTERMITTENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED CONNECTOR FOR THE MAIN DOOR MOUNTED EMERGENCY LIGHT ASSEMBLY IAW EMB 145 WM CHAPTER 20-50-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
